# SDR 2003UALA00380

- Difficulty date: April 12, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 22,310 hours, 8,416 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

NR 2 ENGINE COMPRESSION STALL ON TAKEOFF
